# SDR A6WA201745483

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 32,807 hours, 31,626 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4214  EMERGENCY FLOOR LIGHTS ROW 9-12 INOP. WHEN TURNED ON  REMOVED AND REPLACED BROKEN HARNESS AND ROW 12 IAW AWAC SUPP 16-371A,
 ALSO INSTALLED NEW QUICK DISCONNECTOR TO AIRCRAFT WIRING IAW ESPM,  
 OPS CHECK GOOD,
